# SDR UALA2009030501402

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 31,480 hours, 7,077 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1U15257
- Part serial: 60029
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT REVERSER ACTUATOR IS LEAKING FROM LOWER ACTUATOR AT APPROX 60 DROPS PER MINUTE WITH SYSTEM DEPRESSURIZED.  REPLACED NR 1 ENG LOWER RT THRUST REVERSER LOCK ACTUATOR.
